IJPAM: Volume 21, No. 1 (2005)

SOME REMARKS ON THE WAVE EQUATION
WITH POTENTIAL TYPE DAMPING COEFFICIENTS

Ryo Ikehata
Department of Mathematics
Graduate School of Education
Hiroshima University
1-1-1 Kagamiyama, Higashi-Hiroshima, 739-8524, JAPAN
e-mail: ikehatar@hiroshima-u.ac.jp


Abstract.We shall present a new type of finite propagation speed property to linear wave equations with a potential type damping term. In this case, we do not assume any compactness of the support on the initial data. The Todorova-Yordanov [#!todo!#] method is effectively applied.

Received: March 3, 2005

AMS Subject Classification: 35L05

Key Words and Phrases: linear wave equations, finite propagation speed property, damping term, Todorova-Yordanov method

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 21
Issue: 1